# SDR 2008UALA06394

- Difficulty date: November 6, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Aircraft time: 73,438 hours, 9,067 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 7945243
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ZONE-D RIGHT SIDE SEAT EMERGENCY LIGHTS INOP (SEATS 33 - 43).  RESECURED EMERGENCY LIGHT CONNECTOR, OP CHECK NORMAL.
